# SDR YENA200607

- Difficulty date: February 9, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N553JB
- Make and model: Airbus A320-232
- Aircraft serial: 1896
- Aircraft time: 13,613 hours, 4,785 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: L32A319160001
- Part serial: 109
- Condition: Tight
- Location: Emergency Door
- Part time: 13,613 hours, 4,785 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON C-3 CHECK, RT EMERGENCY EXIT CABLE NOT PASSING TEST.  TOO TIGHT.  CABLE REMOVED AND INSTALLED AS PER AMM 25-62-43-04.  ADJUSTMENT /RIGGING COMPLETED AS PER AMM SUBTASK 25-62-43-410-054.  ALL CABLE ADJUSTMENT NUTS SAFETIED AND OPS TEST PERFORMED AS PER AMM 52-21-00-710-003.  NO FAULT.
